# SDR SWAA2025051965009

- Difficulty date: April 28, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N8691A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36945
- Aircraft time: 29,396 hours, 14,640 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663 VAPOR BARRIER ATTACH ANGLE CRACKED AT APPROXIMATELY RBL 9.<[01] REMOVED FASTENERS IN FUEL TANK ONLY OF 663 VAPOR BARRIER ANGLE ON R/H SIDE PER SRM 51-40-02;[02] CUT AND REMOVED VAPOR BARRIER ATTACH ANGLE ON STA. 663 FROM APPROXIMATELY RBL 6? TO RBL 17? PER SRM 57-10-10-2R-5.;[03] VERIFIED WORK SIGNED IN CA#1 AND #2 ....... RII;[04] C/W HFEC OF OPEN HOLES IN REPAIR AREA FOR SRM 57-10-10-2R-5 PER NDT PART 6 51-00-00 PROD. 16 ---- NO DEFECTS NOTED;[05] C/W DVI OF REPAIR AREA FOR REPAIR SRM 57-10-10-2R-5 ---- NO DEFECTS NOTED;[06] TRIMMED AND LOCATED REPLACEMENT ANGLE FOR 663 VAPOR BARRIER RH SIDE PER SRM 57-10-10-2R-5. PART NUMBER 111A1322U10;[07] VERIFIED WORK SIGNED IN CA#6 RII..........TRIMMED AND LOCATED REPLACEMENT ANGLE FOR 663 VAPOR BARRIER RH SIDE PER SRM 57-10-10-2R-5. PART NUMBER 111A1322U10;[08] RII - FORMED SPLICE ANGLE FROM 0.071 IN. 2024-T3 CLAD PER SRM 57-10-10-2R-5.[17] CAP SEALED REPAIR FASTENERS IN FUEL TANK PER SRM 51-10-10-2R-5.;[18] REPAIRED BS 663 VAPOR BARRIER ATTACH ANGLE BETWEEN RBL 6 AND RBL 17 PER SRM 57-10-10-2R-5;[19] VERIFIED CORRECTIVE ACTION STEPS 17 AND 18;[20] VERIFIED REPAIR IS COMPLETE PER SRM 57-10-10-2R-5 AND LEAK CHECKED GOOD.
